Volume 8, Number 3

Articles in the Issue:

Regular Articles:
 
Li-xing Jia
A New Method For Equality Constrainted Optimization.
J. Comp. Math., 8 (1990), pp. 195-201. Abstract
 

Full Article
   
Glenn R. Luecke and James D. Francis
Comparative Testing Of Five Numerical Methods For Finding Roots Of Polynomials.
J. Comp. Math., 8 (1990), pp. 202-211. Abstract
 

Full Article
     
Fei-Peng Hsieh and Shu-rong Xu
l_2-Stability of Difference Methods For Hyperbolic Initial Boundary Value Problems .
J. Comp. Math., 8 (1990), pp. 212-222. Abstract
 

Full Article
     
Hou-de Han
A New Class Of Variational Formulations For The Coupling Of Finite And Boundary Element Methods.
J. Comp. Math., 8 (1990), pp. 223-232. Abstract
 

Full Article
     
Jia-Kai Li and Guo-liang Xu
On The Problem Of Best Rational Approximation With Interpolating Constraints (I).
J. Comp. Math., 8 (1990), pp. 233-240. Abstract
 

Full Article
     
Jia-Kai Li and Guo-liang Xu
On The Problem Of Best Rational Approximation With Interpolating Constraints (II).
J. Comp. Math., 8 (1990), pp. 241-251. Abstract
 

Full Article
     
Zhi-yun Xie
Symplectic Collocation Schemes For Hamiltonian Systems.
J. Comp. Math., 8 (1990), pp. 252-260. Abstract
 

Full Article
     
Ya-nan Ma
Projective Approximation Of Double Limit Points For Nonlinear Problems .
J. Comp. Math., 8 (1990), pp. 261-275. Abstract
 

Full Article
     
Jie Shen
On An Unconditionally Stable Scheme For The Unsteady Navier-Stokes Equations.
J. Comp. Math., 8 (1990), pp. 276-288. Abstract
 

Full Article